# SDR SWAA2022041885522

- Difficulty date: March 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICALSTAB ACCESS PANEL 323BL;SHOWS AFT CLOSURE ANGLE CRACKED AT FWD LWR AREA / [01] REMOVED AND REPLACED LT VERTICAL STAB. ACCESS PANEL 323BL AFT CLOSURE ANGLE PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 172A6121.;[02] VERIFIED STEP 1.
